Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 107, NWS Austin/San Antonio, TX

June 21, 20117 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 21, 2011, 11:49 PM CDT for 7 counties in Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 11:49 PM CDT (04:49 UTC)
Expired
Jun 22, 2011, 12:45 AM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Burnet County, TX, Comal County, TX, Hays County, TX, Kendall County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 64 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 12:20 AM CDTHAIL 0.255 Sse Jonestown, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:58 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.8 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2454 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS54 KEWX 220449
SVREWX
TXC031-053-091-209-259-453-491-220545-
/O.NEW.KEWX.SV.W.0107.110622T0449Z-110622T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLANCO COUNTY...
  SOUTH CENTRAL BURNET COUNTY...
  COMAL COUNTY...
  HAYS COUNTY...
  KENDALL COUNTY...
  TRAVIS COUNTY...
  WILLIAMSON COUNTY...

* UNTIL 1245 AM CDT.

* AT 1143 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
  SOUTHWEST OF LIBERTY HILL TO BLANCO TO TO 7 MILES NORTHWEST OF
  BOERNE...AND MOVING SOUTHEAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE WALNUT GROVE...LAGO VISTA...
  PAYTON...HENLY...KENDALIA...KREUTZBERG...LEANDER...TWIN SISTERS...
  SERENADA...SUN CITY...LAKEWAY...GEORGETOWN DAM...GEORGETOWN...
  GUADALUPE RIVER ST...BERGHEIM...DRIPPING SPRINGS...BEE CAVE...
  ANDERSON MILL...MANSFIELD DAM...WEIR...FISCHER...SPRING BRANCH...
  ROUND ROCK...DRIFTWOOD...WOODCREEK...GRANGER...WIMBERLEY...WEST
  LAKE HILLS...WINDEMERE...CANYON LAKE DAM...TANGLEWOOD FOREST...
  ROLLINGWOOD...PFLUGERVILLE...AUSTIN...TAYLOR...HUTTO AND GRANGER
  DAM.

THIS LINE OF STORMS WILL APPROACH THE I-35 CORRIDOR FROM
NEW BRAUNFELS TO SAN MARCOS TO AUSTIN TO GEORGETOWN TO JARRELL BY 
1245 AM CDT. 

VERY HEAVY RAINS AND HAIL UP TO PENNIES CAN ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3070 9725 2971 9823 2986 9886 3079 9788
TIME...MOT...LOC 0448Z 307DEG 18KT 3057 9795 3013 9836
          2985 9881

$$
2 follow-up statements
160 
WWUS54 KEWX 220515
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CDT WED JUN 22 2011

TXC053-220524-
/O.CAN.KEWX.SV.W.0107.000000T0000Z-110622T0545Z/
BURNET TX-
1215 AM CDT WED JUN 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BURNET COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3012 9843 3040 9811 3078 9780 3070 9725
      2971 9823 2985 9883
TIME...MOT...LOC 0514Z 307DEG 18KT 3049 9783 3005 9823
          2977 9865

$$

TXC031-091-209-259-453-491-220545-
/O.CON.KEWX.SV.W.0107.000000T0000Z-110622T0545Z/
HAYS TX-KENDALL TX-TRAVIS TX-WILLIAMSON TX-BLANCO TX-COMAL TX-
1215 AM CDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR COMAL...SOUTHEASTERN BLANCO...WILLIAMSON...TRAVIS...SOUTHERN
KENDALL AND HAYS COUNTIES...

AT 1211 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CEDAR 
PARK TO 10 MILES NORTHWEST OF WIMBERLEY TO BOERNE...MOVING SOUTHEAST 
AT 20 MPH.

HEAVY RAINS AND HAIL UP TO THE SIZE OF PENNIES CAN ALSO BE EXPECTED 
AS THESE STORMS APPROACH THE I-35 CORRIDOR. 

SOME LOCATIONS IN THE WARNING AREA INCLUDE GEORGETOWN...MOUNT
GAINOR...DRIPPING SPRINGS...WALBURG...BEE CAVE...ANDERSON MILL...
BRUSHY CREEK...FISCHER...MANSFIELD DAM...WEIR...SPRING BRANCH...
ANHALT...JOLLYVILLE...ROUND ROCK...WOODCREEK...DRIFTWOOD...JONAH...
LOST CREEK...GRANGER...WELLS BRANCH...WEST LAKE HILLS...WINDEMERE...
CAMP MABRY...STARTZVILLE...MANCHACA...HAYS CITY...CANYON CITY...
SATTLER...LANEPORT...HOXIE...WATERLOO...CANYON LAKE DAM...HAYS...
TANGLEWOOD FOREST...SUNSET VALLEY...SAN LEANNA...ROLLINGWOOD...
PFLUGERVILLE...AUSTIN...TAYLOR...HUTTO AND GRANGER DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3012 9843 3040 9811 3078 9780 3070 9725
      2971 9823 2985 9883
TIME...MOT...LOC 0514Z 307DEG 18KT 3049 9783 3005 9823
          2977 9865

$$
939 
WWUS54 KEWX 220542
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1242 AM CDT WED JUN 22 2011

TXC031-091-209-259-453-491-220552-
/O.EXP.KEWX.SV.W.0107.000000T0000Z-110622T0545Z/
HAYS TX-KENDALL TX-TRAVIS TX-WILLIAMSON TX-BLANCO TX-COMAL TX-
1242 AM CDT WED JUN 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR COMAL...SOUTHEASTERN BLANCO...
WILLIAMSON...TRAVIS...SOUTHERN KENDALL AND HAYS COUNTIES WILL EXPIRE
AT 1245 AM CDT...

THE LINE OF THUNDERSTORMS WILL REMAIN BELOW SEVERE LEVELS. THE 
WARNING WAS ALLOWED TO EXPIRE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3012 9843 3040 9811 3078 9780 3070 9725
      2971 9823 2985 9883
TIME...MOT...LOC 0542Z 307DEG 18KT 3040 9770 2997 9810
          2969 9852

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:53 PM CDT, 56 minutes earlier.

Area forecast discussion, Jun 21, 10:53 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT TUE JUN 21 2011

.UPDATE...
THE SEVERE THUNDERSTORM WATCH EARLIER ISSUED HAS BEEN EXTENDED TO
COVER MOST OF THE HILL COUNTRY AND THE EDWARDS PLATEAU AREAS UNTIL
1 AM CDT WEDNESDAY. SHOWERS AND STORMS WILL BE MOVING OVER SOME OF
THESE AREAS WITHIN THE NEXT SEVERAL HOURS. SOME OF THESE STORMS
ARE CAPABLE OF PRODUCING ONE INCH SIZE HAIL...GUSTY WINDS UP TO 60
MPH AND LOCALIZED HEAVY DOWNPOURS.

SHOWERS AND STORMS ARE EXPECTED TO REGENERATE LATE WEDNESDAY
MORNING INTO THE AFTERNOON HOURS ALONG AND EAST OF I 35 CORRIDOR.

&&

.PREV DISCUSSION... /ISSUED 919 PM CDT TUE JUN 21 2011/

UPDATE...
SEVERAL CLUSTERS OF STORMS ARE TO ENTER THE NORTHERN PORTION OF
THE HILL COUNTRY WITHIN THE NEXT 10 TO 20 MINUTES. SOME OF THESE
STORMS ARE CAPABLE TO PRODUCE ONE INCH SIZE HAIL, WIND GUSTS UP TO
60 MPH AND HEAVY DOWNPOURS. RESIDENTS AND VISITORS ACROSS THE
LLANO AND BURNET AREAS SHOULD MONITOR CLOSELY THE WEATHER
CONDITIONS FOR THE NEXT SEVERAL HOURS AS STORMS MOVE
SOUTHEASTWARD.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR LLANO...BURNET AND
WILLIAMSON COUNTIES UNTIL 1 AM CDT WEDNESDAY.

PREV DISCUSSION... /ISSUED 632 PM CDT TUE JUN 21 2011/

AVIATION...
SHRA/TSRA ALONG A SURFACE BOUNDARY FROM KSEP TO KBWD TO JUST NORTH
OF KSJT WILL SLOWLY MOVE S-SEWD THIS EVENING INTO THE OVERNIGHT.
HAVE INCLUDED MENTION AT KAUS FOR LATE THIS EVENING AND AT KDRT
FOR THE OVERNIGHT. FOR NOW...DUE TO UNCERTAINTY WILL LEAVE OUT FOR
KSAT AND KSSF FOR TONIGHT. WEDNESDAY...SHRA/TSRA WILL REDEVELOP.
HOWEVER... HAVE ONLY MENTIONED CB FOR ALL TAF SITES AS TIMING OF
ANY IMPACTS IS UNCERTAIN. STRONG DOWNDRAFT WINDS UP TO 50 KTS AND
HAIL ARE POSSIBLE IN AND NEAR TSRA. OTHERWISE...VFR SKIES WITH
HIGH BASED CUMULUS AND CB THIS EVENING INTO OVERNIGHT...STRATUS
WITH MVFR CIGS OVERNIGHT INTO WEDNESDAY MORNING...THEN VFR WITH
HIGH BASED CUMULUS AND CB LATE WEDNESDAY MORNING INTO EVENING. S
TO SE WINDS 5 TO 15 KTS WILL PREVAIL WITH GUSTS TO 25 KTS MAINLY
THIS EVENING AND ON WEDNESDAY.

PREV DISCUSSION... /ISSUED 256 PM CDT TUE JUN 21 2011/

DISCUSSION...
SURFACE ANALYSIS SHOWS THE COLD FRONT HAS STALLED THROUGH CENTRAL
TEXAS STRETCHING FROM NEAR SHERMAN TO SAN ANGELO. THIS WILL DELAY
CONVECTIVE INITIATION UNTIL LATE THIS AFTERNOON TO EARLY EVENING.
FORECAST SOUNDINGS STILL SHOW THE POTENTIAL FOR DAMAGING WINDS
ALONG THE OUTFLOW OF THE STRONGER CELLS ACROSS THE NORTHERN HILL
COUNTRY AND RIO GRANDE PLAINS. SUB-SEVERE WINDS MAY BE CAPABLE OF
TOPPLING TREES THAT HAVE BECOME WEAKENED DUE TO THE DROUGHT. A
BRIEF DOWN TREND IN COVERAGE OF STORMS IS EXPECTED AFTER MIDNIGHT
BEFORE A WEAK TROUGH AND ASSOCIATED VORT MAX REINVIGORATE STORMS FOR
WEDNESDAY. THESE STORMS ARE EXPECTED TO PRODUCE MODERATE DOWNPOURS
AS PWATS MAXIMIZE NEAR 2" AND STORM MOTIONS SLOW. WHILE WIDESPREAD
RAINFALL TOTALS THROUGH WEDNESDAY WILL REMAIN LOW ISOLATED TOTALS
UP TO 2" COULD BE POSSIBLE.

BY WEDNESDAY EVENING PRESSURE ALOFT WILL BUILD OVER THE AREA TO PUT A
HALT TO ANY FURTHER RAIN CHANCES. THIS WILL ALSO SPELL A RETURN TO
NEAR 100 DEGREE TEMPERATURES BY THE END OF THE WORK WEEK AND
THROUGH THE WEEKEND.

FIRE WEATHER...
MIN RELATIVE HUMIDITIES AND THE CHANCE FOR WETTING RAINS WILL
CONTINUE TO TREND UP THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              76  95  76  99  75 /  30  40  20  -   -
AUSTIN BERGSTROM INTL AIRPORT  75  94  73  98  73 /  30  40  20  -   -
NEW BRAUNFELS MUNI AIRPORT     75  95  74  98  74 /  30  40  30  -   -
BURNET MUNI AIRPORT            74  91  73  96  73 /  40  40  20  -   -
DEL RIO INTL AIRPORT           78  95  77  99  77 /  40  20  20  -   -
GEORGETOWN MUNI AIRPORT        74  93  76  98  75 /  40  40  20  -   -
HONDO MUNI AIRPORT             75  95  74  98  74 /  20  40  30  -   -
SAN MARCOS MUNI AIRPORT        75  95  74  97  74 /  30  40  30  -   -
LA GRANGE - FAYETTE REGIONAL   76  94  75  95  74 /  30  50  30  20  20
SAN ANTONIO INTL AIRPORT       76  95  75  97  76 /  20  40  30  -   -
STINSON MUNI AIRPORT           77  95  75 100  76 /  20  40  30  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, Jun 21, 10:22 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1022 PM CDT TUE JUN 21 2011

TXZ171>173-183>194-202>209-217>225-228-221100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1022 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT
MAINLY ACROSS THE HILL COUNTRY...GENERALLY NORTH OF A LINE FROM
LANGTRY TO KERRVILLE TO TAYLOR. DAMAGING WIND GUSTS WILL BE THE
PRIMARY SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Special weather statement, Jun 21, 9:37 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
937 PM CDT TUE JUN 21 2011

TXZ172-220300-
BURNET-
937 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 1000
PM CDT...

AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF LAKE VICTOR...OR 12 MILES
SOUTHWEST OF LAMPASAS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE VICTOR...
  SUNNYLANE...
  WATSON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 21, 9:56 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM GMT WED JUN 22 2011

TXZ184>186-220400-
EDWARDS-KERR-REAL-
956 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...NORTHWESTERN KERR
AND NORTHERN EDWARDS COUNTIES UNTIL 1100 PM CDT...

AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LONDON TO JUNCTION TO 18 MILES WEST OF ROOSEVELT...AND MOVING SOUTH
AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ROCKSPRINGS...
  FLOUR MILLS...
  DEVILS SINKHOLE STATE NATURAL AREA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 21, 10:14 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1014 PM CDT TUE JUN 21 2011

TXZ171>173-220415-
BURNET-LLANO-WILLIAMSON-
1014 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR BURNET...NORTHWESTERN WILLIAMSON
AND LLANO COUNTIES UNTIL 1115 PM CDT...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
WATSON TO 6 MILES NORTHWEST OF OXFORD...AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BUCHANAN DAM...
  KINGSLAND...
  BURNET...
  BERTRAM...
  OXFORD...
  WATSON...
  GAINESVILLE...
  INKS LAKE STATE PARK...
  SHADY GROVE...
  JOPPA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Jun 21, 10:54 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 PM CDT TUE JUN 21 2011

TXZ171-172-186>190-220500-
BANDERA-BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO-
1054 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...BLANCO...SOUTHWESTERN
BURNET...SOUTHEASTERN LLANO...SOUTHEASTERN KERR...KENDALL AND EASTERN
GILLESPIE COUNTIES UNTIL MIDNIGHT CDT...

AT 1048 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANITE SHOALS TO
GRAPETOWN TO 6 MILES NORTH OF MEDINA...AND MOVING SOUTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MEDINA...
  MARBLE FALLS...
  ROUND MOUNTAIN...
  COMFORT...
  BANDERA...
  BLANCO...
  CAIN CITY...
  BLUMENTHAL...
  GRAPETOWN...
  CYPRESS CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Jun 21, 11:00 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 AM GMT WED JUN 22 2011

TXZ183>185-202-203-220445-
EDWARDS-KINNEY-REAL-UVALDE-VAL VERDE-
1100 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE...NORTHERN UVALDE...
REAL...NORTHEASTERN KINNEY AND EDWARDS COUNTIES UNTIL 1145 PM CDT...

AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
JUNO TO 6 MILES NORTH OF VANCE TO 7 MILES NORTH OF LOST MAPLES STATE
PARK...AND MOVING SOUTH AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...HOWEVER THE
HEAVY RAINS WILL BE FOLLOW THE WIND GUSTS ABOUT 15 TO 30 MINUTES
LATER.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LEAKEY...
  JUNO...
  LOMA ALTA...
  VANCE...
  TUFF...
  FLOUR MILLS...
  BARKSDALE...
  CAMP WOOD...
  PANDALE...
  RIO FRIO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Jun 21, 11:44 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT TUE JUN 21 2011

TXZ172-173-189>192-206-220545-
BLANCO-BURNET-COMAL-HAYS-KENDALL-TRAVIS-WILLIAMSON-
1144 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMAL...BLANCO...
SOUTHEASTERN BURNET...WILLIAMSON...WESTERN TRAVIS...KENDALL AND
NORTHWESTERN HAYS COUNTIES UNTIL 1245 AM CDT...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
WATSON TO OATMEAL TO BLANCO TO NELSON CITY...AND MOVING EAST AT 15
MPH. THIS LINE OF STORMS WILL APPROACH THE I-35 CORRIDOR FROM NEW
BRAUNFELS TO SAN MARCOS TO AUSTIN TO GEORGETOWN TO JARRELL BY 1245
AM CDT.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BLANCO...
  DRIPPING SPRINGS...
  CEDAR PARK...
  SERENADA...
  ANDERSON MILL...
  GEORGETOWN...
  ROUND ROCK...
  GRANGER...
  NELSON CITY...
  CYPRESS MILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:58 AM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.